# SDR SWAA2019050932509

- Difficulty date: May 2, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL ANGLE CRACKED AT BS. 380 TO BS. 400, LBL 2.  R&R INTERCOSTAL ANGLE IAW SRM & DWG.
